# SDR SIMA20170814006

- Difficulty date: August 14, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N676AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500807
- Aircraft time: 32,777 hours, 28,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CENTER OMEGA BEAM AT BL 0, FRAME 20.  REMOVED AND REPLACED THE OMEGA BEAM BETWEEN FRAMES 17 -  24 IAW SRM 51-40-02.
